Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Higher products


Author: Gerald J. Porter
Journal: Trans. Amer. Math. Soc. 148 (1970), 315-345
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1970-0256397-4
MathSciNet review: 0256397
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. H. Gershenson, Higher composition products, J. Math Kyoto Univ. 5 (1965), 1-37. MR 32 #8341. MR 0190931 (32:8341)
  • [2] K. A. Hardie, Derived homotopy constructions, J. London Math. Soc. 35 (1960), 465-480. MR 23 #A2883. MR 0125584 (23:A2883)
  • [3] D. Kraines, Massey higher products, Trans. Amer. Math. Soc. 124 (1966), 431-449. MR 34 #2010. MR 0202136 (34:2010)
  • [4] W. S. Massey, Some higher order cohomology operations, Symposium International de Topología Algebraica, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 145-154. MR 20 #4826. MR 0098366 (20:4826)
  • [5] G. J. Porter, Higher-order Whitehead products, Topology 3 (1965), 123-135. MR 30 #4261. MR 0174054 (30:4261)
  • [6] -, Spaces with vanishing Whitehead products, Quart. J. Math. Oxford Ser. (2) 16 (1965), 77-84. MR 30 #2511. MR 0172292 (30:2511)
  • [7] E. Spanier, Higher order operations, Trans. Amer. Math. Soc. 109 (1963), 509-539. MR 28 #1622. MR 0158399 (28:1622)
  • [8] J. D. Stasheff, Homotopy associativity of H-spaces. I, Trans. Amer. Math. Soc. 108 (1963), 275-292. MR 28 #1623. MR 0158400 (28:1623)
  • [9] H. Toda, Generalized Whitehead products and homotopy groups of spheres, J. Inst. Polytech. Osaka City Univ. Ser. A Math. 3 (1952), 43-82. MR 15, 732. MR 0060822 (15:732b)
  • [10] F. D. Williams, A characterization of spaces with vanishing generalized higher Whitehead products, Bull. Amer. Math. Soc. 74 (1968), 497-499. MR 36 #5944. MR 0222894 (36:5944)
  • [11] J. M. Cohen, The decomposition of stable homotopy, Ann. of Math. (2) 87 (1968), 305-320. MR 37 #6932. MR 0231377 (37:6932)
  • [12] J. P. May, Matric Massey products, J. Algebra 12 (1969), 533-568. MR 39 #289. MR 0238929 (39:289)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0256397-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society